# SDR SWAA2024020637808

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-312 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS294.5 TO BS 312 AND LBL 12 WL 208.1 AT FWD GALLEY AREA 2023-784316<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BS294.5 TO BS 312 AND LBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 DWG 141A5600 SHEET 2 REV N. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BS294.5 TO BS 312 AND LBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 DWG 141A5600 SHEET 2 REV N. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
